journal6 ›› 2000, Vol. 21 ›› Issue (3): 37-41.

• Mathematics • Previous Articles     Next Articles

On the Stability of Solutions of Some Third Order Differential Equations


  1. ( Department of Financial Mathematics, Peking University, Beijing 100871, China)
  • Online:2000-09-15 Published:2013-01-16

Abstract: This paper studies the stability of solutions of some third order nonautonomous differential equations.The paper gives suf ficient conditions for the differential dquations to be asymptotically stable.

Key words: differential equation, nonautonomous system, stability

WeChat e-book chaoxing Mobile QQ